MathSciNet Relay Station
MathSciNet bibliographic data
MR1966758 (2004c:19005) 19K35 (22D15 46L80 58J22)
Chabert, Jérôme; Echterhoff, Siegfried; Oyono-Oyono, Hervé Shapiro's lemma for topological $K$-theory of groups. Comment. Math. Helv. 78 (2003), no. 1, 203–225.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement